# SDR SWI2025F00393

- Difficulty date: February 5, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 37,229 hours, 25,940 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zon E200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LBL 9 AT FS1031.00      (C-CHECK RO 3/18/2025)    REMOVED AND INSTALLED ALL REPAIR PARTS OF FLOOR BEAM SECTION ON LBL 9.0 AT F/S 1031.00 IAW CRJ 900 SRM 53-00-41-201-001-A03.     COMPLIED WITH TASK CARD 51-900-1002-SKY
